question-icon

What causes red rashes between legs after gall bladder surgery?

default
Posted on Sat, 19 Jul 2014
Question: had gall bladder surgery last week. when I came home I broke out in red rash between legs, around breast area and around stomach area. itching is bad and skin feels like sand. am using cortisone cream but that's not along time answer. 5'oclock in morning and itching. help YYYY@YYYY
doctor
Answered by Dr. T Chandrakant (9 minutes later)
Brief Answer:
Antihistamine and steroid needed.

Detailed Answer:
Hi.
Thanks for your query.

The rash you described is a typical of an allergy to some medicine.

Apply the cortisone cream to the whole affected area.
I understand it is 5 am-
Do you have any antihistamine and / or steroid tablets in the house? Even a cough syrup like benadryl?

You need to take an antihistamine and steroid asap.

Regards

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 19191 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes red rashes between legs after gall bladder surgery?

Brief Answer: Antihistamine and steroid needed. Detailed Answer: Hi. Thanks for your query. The rash you described is a typical of an allergy to some medicine. Apply the cortisone cream to the whole affected area. I understand it is 5 am- Do you have any antihistamine and / or steroid tablets in the house? Even a cough syrup like benadryl? You need to take an antihistamine and steroid asap. Regards